Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I think Benzamycin is making my face soo itchy and breaking me out. Im also taking Minocycline. Should i stop using the Benzamycin and keep using Minocycline? Please help.

Share this post


Link to post
Share on other sites

Make sure your face is completely dry before application. I'd say wait 15 mins after washing. See if that helps. Your face will get used to the stinging after a while.

Share this post


Link to post
Share on other sites

How long have you been on benzamycin? BP gels itch like crazy in the first week, so what I did was use it on alternate days. My skin is now used to it, so I use it everyday. Maybe you could alternate it for some time till your skin gets used to it and see if that works. Don't stop using it though.

Share this post


Link to post
Share on other sites

it's the benzamycin that's causing the itchyness. benza is very harsh and painful when you apply it as it stings as you put it on, then the area might itch as well later. it will almost worsten the area at times. keep the mino.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×